# SDR SWAA2023061451000

- Difficulty date: May 22, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CHANNEL BETWEEN STA 360-380 BL 0 CRACKED<[01] REMOVED DAMAGED STRAP CHANNEL P/N: 143A5410-165; AT MAIN CABIN BETWEEN STA. 360-380; BL 0'; AS PER SRM 51-40-02.;[02] STEP #1: ENTERED IN ERROR.;[03] REMOVED AND REPLACED STRAP CHANNEL P/N: 143A5410-165; AT MAIN CABIN BETWEEN STA. 360-380; BL 0'; REF SRM 51-40-02-0G-0 AND DWG143A5400.;[04] VERIFIES STEPS 1;2;3
